RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Guseinov, Idayat Magomed ogly

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 20

Number of views:
This page:963
Abstract pages:3856
Full texts:1211
References:382
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person8313
http://scholar.google.com/citations?user=MO8pX8MAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:guseinov.i-m
https://mathscinet.ams.org/mathscinet/MRAuthorID/199733
http://www.scopus.com/authid/detail.url?authorId=8845216800

Publications in Math-Net.Ru
2019
1. I. M. Guseinov, F. Z. Dostuev, “Inverse Problems for the Sturm–Liouville Operator with Discontinuity Conditions”, Mat. Zametki, 105:6 (2019),  932–936  mathnet; Math. Notes, 105:6 (2019), 923–928
2018
2. I. M. Guseinov, A. Kh. Khanmamedov, A. F. Mamedova, “Inverse scattering problem for the Schrödinger equation with an additional quadratic potential on the entire axis”, TMF, 195:1 (2018),  54–63  mathnet  elib; Theoret. and Math. Phys., 195:1 (2018), 538–547  isi  scopus
2013
3. H. M. Huseynov, J. A. Osmanli, “Inverse Scattering Problem for One-Dimensional Schrödinger Equation with Discontinuity Conditions”, Zh. Mat. Fiz. Anal. Geom., 9:3 (2013),  332–359  mathnet  mathscinet  isi
2011
4. H. M. Huseynov, A. R. Latifova, “On transformation operator for the system of Dirac equations with summable potentials”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 11:1 (2011),  19–23  mathnet
2010
5. E. N. Akhmedova, I. M. Huseynov, “On inverse problem for Sturm–Liouville operator with discontinuous coefficients”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 10:1 (2010),  3–9  mathnet  elib
2009
6. I. M. Guseinov, Ag. Kh. Khanmamedov, “An algorithm for solving the Cauchy problem for a finite Langmuir lattice”, Zh. Vychisl. Mat. Mat. Fiz., 49:9 (2009),  1589–1593  mathnet  zmath; Comput. Math. Math. Phys., 49:9 (2009), 1516–1520  isi  scopus
2007
7. I. M. Guseinov, I. M. Nabiev, “The inverse spectral problem for pencils of differential operators”, Mat. Sb., 198:11 (2007),  47–66  mathnet  mathscinet  zmath  elib; Sb. Math., 198:11 (2007), 1579–1598  isi  elib  scopus
2004
8. R. Kh. Amirov, I. M. Guseinov, “Some Classes of Dirac Operators with Singular Potentials”, Differ. Uravn., 40:7 (2004),  999–1001  mathnet  mathscinet; Differ. Equ., 40:7 (2004), 1066–1068
2002
9. R. Kh. Amirov, I. M. Guseinov, “Boundary Value Problems for a Class of Sturm–Liouville Operators with Nonintegrable Potential”, Differ. Uravn., 38:8 (2002),  1120–1121  mathnet  mathscinet; Differ. Equ., 38:8 (2002), 1195–1197
10. I. M. Guseinov, R. T. Pashaev, “On an inverse problem for a second-order differential equation”, Uspekhi Mat. Nauk, 57:3(345) (2002),  147–148  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:3 (2002), 597–598  isi  scopus
2000
11. I. M. Guseinov, I. M. Nabiev, “A class of inverse problems for a quadratic pencil of Sturm-Liouville operators”, Differ. Uravn., 36:3 (2000),  418–420  mathnet  mathscinet; Differ. Equ., 36:3 (2000), 471–473
12. I. M. Guseinov, A. A. Nabiev, R. T. Pashaev, “Transformation operators and asymptotic formulas for the eigenvalues of a polynomial pencil of Sturm–Liouville operators”, Sibirsk. Mat. Zh., 41:3 (2000),  554–566  mathnet  mathscinet  zmath; Siberian Math. J., 41:3 (2000), 453–464  isi
1999
13. I. M. Guseinov, “On a Representation of the Jost Solution for Ordinary Differential Equations”, Funktsional. Anal. i Prilozhen., 33:3 (1999),  75–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 33:3 (1999), 222–224  isi
14. I. M. Guseinov, A. Kh. Khanmamedov, “The $t\to\infty$ asymptotic regime of the Cauchy problem solution for the Toda chain with threshold-type initial data”, TMF, 119:3 (1999),  429–440  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 119:3 (1999), 739–749  isi
1997
15. I. M. Guseinov, “On a transformation operator”, Mat. Zametki, 62:2 (1997),  206–215  mathnet  mathscinet  zmath; Math. Notes, 62:2 (1997), 172–180  isi
1995
16. I. M. Guseinov, I. M. Nabiev, “Solution of a class of inverse boundary-value Sturm–Liouville problems”, Mat. Sb., 186:5 (1995),  35–48  mathnet  mathscinet  zmath; Sb. Math., 186:5 (1995), 661–674  isi
1994
17. I. M. Guseinov, I. M. Nabiev, “The reconstruction of a differential operator by its spectrum”, Mat. Zametki, 56:4 (1994),  59–66  mathnet  mathscinet  zmath; Math. Notes, 56:4 (1994), 1030–1035  isi
1989
18. I. M. Guseinov, I. M. Nabiev, “A class of inverse boundary value problems for Sturm–Liouville operators”, Differ. Uravn., 25:7 (1989),  1114–1120  mathnet  mathscinet; Differ. Equ., 25:7 (1989), 779–784
1985
19. I. M. Guseinov, “Continuity of the coefficient of reflection of a one-dimensional Schrödinger equation”, Differ. Uravn., 21:11 (1985),  1993–1995  mathnet  mathscinet  zmath
1977
20. I. M. Guseinov, “The inverse problem of scattering theory for a $(2n)$-th order Dirac system of equations”, Dokl. Akad. Nauk SSSR, 232:5 (1977),  993–996  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019